i can not afford to buy thee medicine can i safely get off it
You never want to just stop taking a medication like seroquel. If you are concerned about the adverse affects that you are just now starting to get, your best bet would be to ask your doctor to gradually taper you off of this medicine. As with any medication like seroquel. Because this medication affects serotonin levels, be very cautious about coming off of it. I hope this helps.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on 25 mg/day Seroquel and I think it is causing me headaches, can I safely go off this drug to?
Posted 4 Mar 2010 • 2 answers
Posted 17 Jan 2011 • 1 answer
Posted 16 Mar 2012 • 1 answer
Posted 28 Dec 2012 • 3 answers
I was on seroquel for 3 years, I gained 60 pds. So I took myself off it. ,told my Dr then she put m?
Posted 24 Dec 2015 • 2 answers